# SDR REXA2013112002268

- Difficulty date: November 20, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 22,031 hours, 19,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP LOOSE BY ROW 1.  SECURED EMERGENCY FLOOR LIGHT STRIP & COVER.  OPERATIONS TESTED GOOD IAW AMM 33-51-01.
